# SDR 2002UALA00539

- Difficulty date: March 23, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5500 · Empennage Structure
- Part: Rudder
- Part number: 173N2101913WT
- Condition: Delaminated
- Part time: 38,089 hours, 14,046 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DELAM ON RUDDER TRAILING EDGE RS 245.00 SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REMOVED DELAM REPAIR AND INSTALLED NEW REPAIR PLIES.
